# SDR SWIA200514344

- Difficulty date: January 4, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 23,088 hours, 21,065 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0488
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 1,393 hours, 1,090 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, RECEIVED SPOILERONS FAULT STATUS MESSAGE.  REMOVED AND REPLACED LEFT SPOILERON INBOARD PCU IAW AMM 27-62-01.  OPERATIONAL CHECKS GOOD.
